Charakterisierung symmetrischer R-Räume durch ihre Einheitsgitter. (Characterization of symmetric R-spaces by their unit lattices). (German) Zbl 0583.53044

See the preview in Zbl 0549.53050.


53C35 Differential geometry of symmetric spaces
17A40 Ternary compositions
53C30 Differential geometry of homogeneous manifolds
Full Text: DOI EuDML


[1] Borel, A., Tits, J.: Groupes réductifs. Publ. Math. IHES No.27, 55-150 (1965) · Zbl 0145.17402
[2] Borel, A., Serre, J.-P.: Corners and arithmetic groups. Comm. Math. Helv.48, 436-491 (1973) · Zbl 0274.22011
[3] Bourbaki, N.: Groupes et Algèbres de Lie. Chapitre IX. Paris: Masson 1982 · Zbl 0505.22006
[4] Demazure, M.: Automorphismes et déformations des variétés de Borel. Invent. Math.39, 179-186 (1977) · Zbl 0406.14030
[5] Ferus, D.: Symmetric submanifolds of Euclidean space. Math. Ann.247, 81-93 (1980) · Zbl 0446.53041
[6] Helgason, S.: Differential Geometry and Symmetric Spaces. New York: Academic Press 1962 · Zbl 0111.18101
[7] Kobayashi, S., Takeuchi, M.: Minimal imbeddings ofR-spaces. J. Differ. Geom.2, 203-215 (1968) · Zbl 0165.24901
[8] Koecher, M.: Gruppen und Lie-Algebren von rationalen Funktionen. Math. Z.109, 349-392 (1969) · Zbl 0181.04503
[9] Loos, O.: Symmetric Spaces. Amsterdam: W.A. Benjamin 1969 · Zbl 0175.48601
[10] Loos, O.: Jordan triple systems,R-spaces, and bounded symmetric domains. Bull. Am. Math. Soc.77, 558-561 (1971) · Zbl 0228.32012
[11] Loos, O.: Jordan Pairs. Springer Lecture Notes No. 460. Berlin-Heidelberg-New York: Springer 1975
[12] Loos, O.: Bounded symmetric domains and Jordan pairs. Lecture Notes, The University of California at Irvine, 1977
[13] Loos, O.: Homogeneous algebraic varieties defined by Jordan pairs. Monatsh. Math.86, 107-129 (1978) · Zbl 0404.14020
[14] Loos, O.: On algebraic groups defined by Jordan pairs. Nagoya Math. J.74, 23-66 (1979) · Zbl 0424.17001
[15] Meyberg, K.: Zur Konstruktion von Lie-Algebren aus Jordan-Tripelsystemen. Manuscr. Math.3, 115-132 (1970) · Zbl 0211.35701
[16] Takeuchi, M.: Cell decompositions and Morse equalities on certain symmetric spaces. J. Fac. Sci. Univ. Tokyo, Sect. IA12, 81-192 (1965) · Zbl 0144.22804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.